Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Child facing extremely bad headaches, dizziness. What could be causing this?

My 5yr old son has been having extremely bad headaches with dibilitating dizziness for the past month. It usually hits him so hard that he screams and crys make it stop mommy my head hurts, everything is spinning . He has no health issues and is typically a fun high energy little explorer. Why is this happening and should I be concerned? When the episodes happen and he is screaming in pain I feel very concerned. What is causing this?
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query,
Any family history of migraines?
Your child seems to have the significant headache and dizziness and he needs examination by his Pediatrician.
It could be due to migraine or headache due to local problems like ear related.
So consult your Pediatrician for the examination and for the management.
Hope I have answered your query.
Answered: Wed, 13 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor